MathSciNet Relay Station
MathSciNet bibliographic data
MR447177 (56 #5492) 12A50 (12A35)
Lang, Sheau Dong Note on the class-number of the maximal real subfield of a cyclotomic field. J. Reine Angew. Math. 290 (1977), 70–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement